# SDR DALA2018012200422

- Difficulty date: January 21, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 58,694 hours, 23,013 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BULKHEAD WEB.  BS  663,  LBL 43.   REPAIRED IAW SRM 57-10-10, REP 3, ALTERNATIVE 2.
